# SDR 2025FA0000533

- Difficulty date: August 1, 2025
- Submitted: August 2, 2025
- Operation: General aviation
- Aircraft: N1292F
- Make and model: Cessna A185F
- Aircraft serial: 18502668
- Aircraft time: 13,793 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 341301K
- Condition: Cracked
- Location: Zone 700
- Component: Tail Wheel, 341301K
- Component part number: 341301K
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION AND CLEANING OF THE ABI 3413-01K TAIL WHEEL FORK ASSY, A CRACK WAS DISCOVERED. PHOTOS UPON REQUEST.
